Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On representations of the group $ SU(n,1)$


Author: Hrvoje Kraljević
Journal: Trans. Amer. Math. Soc. 221 (1976), 433-448
MSC: Primary 22E45
DOI: https://doi.org/10.1090/S0002-9947-1976-0409725-6
MathSciNet review: 0409725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A natural bijection is established between the set of equivalence classes of irreducible unitary representations of the group $ G = SU(n,1)$, which are not induced from a proper parabolic subgroup, and the set of equivalence classes of irreducible representations of a maximal compact subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0409725-6
Article copyright: © Copyright 1976 American Mathematical Society